More Casualties Reported Among Healthcare Workers from COVID-19 Vaccines


Dr. Sadrzadeh said he brought his EpiPen to his vaccine appointment because of his serious allergies. He said that within minutes of the vaccine injection at 3:30 p.m., his heart rate had spiked to 150 beats per minute, about twice its normal cadence; his tongue prickled and went numb. Before long, he was drenched in a cold sweat and found himself feeling dizzy and faint. His blood pressure also plummeted, he said. His immune system, he realized, was in revolt.

Idiots !  

More Casualties Reported Among Healthcare Workers from COVID-19 Vaccines

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.

<span>%d</span> bloggers like this: